MathSciNet Relay Station
MathSciNet bibliographic data
MR723070 (85a:20004) 20C20 (16A26 20J99)
Carlson, Jon F. The varieties and the cohomology ring of a module. J. Algebra 85 (1983), no. 1, 104–143.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement